Jun 27, 2012
i have been taking reyetaz for the past 3 months now but my eyes is getting yellow everyday so my doctor replaced it with prezista. Is it wise?
| Response from Dr. Young
Hello and thanks for posting.
The yellowing of the eyes is a not rare side effect of atazanavir. When boosted with ritonavir, about 5% of people may experience this symptom. While usually not medically significant, the scleral icterus can certainly be unwanted.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Headache After Unprotected Anal Sex Worried I Have HIV
- Night Sweats After Kissing Cold Sore Sign Of HIV AIDS
- Night Sweats After Receptive Anal Sex With Condom What Are The Chances Of HIV
- Purple Spots After Vaginal Sex With Condom Does It Mean I Have HIV
- Can You Get Hepatitis B After Vaccine?
- Interesting Facts About Chlamydia
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.